Sudafed PE Sinus + Allergy & Pain Relief 24

Be the first to review this product

NZ$19.04

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Sudafed PE Sinus + Allergy & Pain Relief 24

Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear. Paracetamol is an analgesic that relieves sinus and headache pain. Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms.
Classification Pharmacy Only
Active Ingredient Each tablet of Sudafed PE Sinus + Allergy & Pain Relief contains: Phenylephrine hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine maleate 2mg.
Dosage Adults and children over 12 years: TWO tablets every 4 to 6 hours as necessary. Maximum of eight tablets in 24 hours.
Contra Indications Do not use Sudafed PE Sinus + Allergy & Pain Relief if you have taken paracetamol, acetaminophen or antihistamines, have to drive or operate machinery. Do not use Sudafed PE Sinus + Allergy & Pain Relief for children under 12 years of age.
Reactions The phenylephrine in Sudafed PE Sinus + Allergy & Pain Relief may cause sleeplessness in some people. The chlorpheniramine in Sudafed PE Sinus + Allergy & Pain Relief may cause drowsiness. Avoid alcohol.
Interactions Ask your doctor before using Sudafed PE Sinus + Allergy & Pain Relief if you have high blood pressure or have heart problems. Do take Sudafed PE Sinus + Allergy & Pain Relief if you are taking or have recently (within the last 2 weeks) stopped taking anti-depressant medication.
Patient Info Ask your doctor before using Sudafed PE Sinus + Allergy & Pain Relief if you have high blood pressure or have heart problems. Do take Sudafed PE Sinus + Allergy & Pain Relief if you are taking or have recently (within the last 2 weeks) stopped taking anti-depressant medication.
Warning Ask you doctor before using Sudafed PE Sinus + Allergy & Pain Relief if you are pregnant or breastfeeding. Do not use Sudafed PE Sinus + Allergy & Pain Relief for longer than 7 days without talking to your doctor.
Other Info Ask you doctor before using Sudafed PE Sinus + Allergy & Pain Relief if you are pregnant or breastfeeding. Do not use Sudafed PE Sinus + Allergy & Pain Relief for longer than 7 days without talking to your doctor.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.